Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Composite exponential approximations


Author: Arieh Iserles
Journal: Math. Comp. 38 (1982), 99-112
MSC: Primary 65L05
DOI: https://doi.org/10.1090/S0025-5718-1982-0637289-7
MathSciNet review: 637289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Composite Exponential Approximations (CEA) arise in a natural way when one investigates the stability and order properties of a combination of several methods for the numerical solution of ordinary differential equations, sequentially implemented with different step-lengths. Some general results on the order, acceptability and exponential fitting properties of CEA are derived. The composite Padé approximations and N-approximations are explored in detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1982-0637289-7
Article copyright: © Copyright 1982 American Mathematical Society